# SDR CA070514031

- Difficulty date: May 12, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 70,892 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Condition: Open
- Location: Idg
- Part time: 42,599 hours
- Component: Idg, 736664A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE LT AC BUS FAILED WITH THE LOSS OF ASSOCIATED SYSTEMS.  THE CONCERN WAS BEING ABLE TO START THE APU.  FLIGHT DECLARED A PAN-PAN WITH ATC AND BEGAN DIVERSION.  AT FL 350, 2 APU START ATTEMPTS, BUT START WAS ACHIEVED ONLY AT FL150.  IAW CHECKLIST, LT BUS TIE SWITCH WAS RESET, AND LT BUS RESTORED.  HOWEVER, APU GEN AND GEN FAILED LIGHTS WERE ON.  ACFT LANDED APPROX 3 TONS OVERWEIGHT.  MTC CARRIED OUT WIRING CHECKS IAW FIM 24-20-00-101, AND FOUND THE LT IDG CURRENT TRANSFORMER OPEN.  THEY REPLACED THE LT IDG AND LT GCU IAW AMM 24-11-01-401 AND 24-22-02.  NOTE:  GCU WAS CHANGED ALONG WITH THE IDG.  THE REMOVED GCU INFO IS:  P/N 734284D, S/N 1696, 73326 HOURS TOTAL TIME (TC NR 20070514031)
